Side effects of test e

NEW - Sept. 16, 2007 - Let's help solve the mystery of HPV Vaccine side effects!

I've been surprised by how many of you have submitted comments and distressed by how many have suffered serious reactions. I'm not a medical scientist, but I think maybe we can use this blog to help researchers figure out what's going wrong. Based upon suggestions in the comments, I'm asking - from now on - if you're willing, when you write a comment, include the following:
your age,
your weight category (thin, medium, heavy),
anything you're allergic to (like eggs, dogs, dust, or medicines),
whether the reaction came with the 1st, 2nd or 3rd shot,
what other vaccines you had at the same time, and
the reaction you had
Most of you already include most of these things.
I promise to post another blog here with a chart that I'll keep updated and maybe we'll see a possible correlation. It should be up in about two days.

-------------------------------------------

UPDATE - Sept. 30th - I've posted a separate blog entry with a chart.

-----------------------------------------

Original post:


Today, I received a horrifying response to an earlier blog asking if we shouldn't know more about the long-term risks of the HPV vaccine before mandating that it be given to all young girls:

Dermatologic: alopecia, urticaria, skin rashes, toxic epidermal necrolysis, erythema multiforme, erythema nodosum, fixed drug eruption, lichen planus, pustular reaction, systemic lupus erythematoses, bullous reactions, including Stevens-Johnson syndrome, photosensitive dermatitis, photosensitivity reactions, including rare cases resembling porphyria cutanea tarda (pseudoporphyria) or epidermolysis bullosa. If skin fragility, blistering or other symptoms suggestive of pseudoporphyria occur, treatment should be discontinued and the patient monitored.

I’ve been fighting shingles now for 6 weeks and I’m still suffering from pain where the shingles blisters were located. I started 15 billion probiotics midway thru this and was feeling better. I was taking 5 billion 3 times a day. A friend coaxed me to bump it up to 20 billion. So I did this and by the 3rd day I had a rash all over my head. I’ve since stopped and the rash has gone away. I really want to go back on it, but now I’m stuck with 20 billion capsules. Any ideas on breaking these capsules in half to take half in the morning then again at night? Or should I wait til after this shingle pain goes away? I’m sure I’m in toxic overload with having fibromyalgia and type 2 diabetes. What would u suggest I do? Thank you.

Side effects of test e

side effects of test e

Media:

side effects of test eside effects of test eside effects of test eside effects of test eside effects of test e